# SDR ABXA050190

- Difficulty date: August 9, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 55,912 hours, 57,450 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 591472998
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO AFT BULKHEAD LOWER ATTACH ANGLES CRACKED AT LONGERON 24 RIGHT.  REPLACED ATTACH ANGLES IAW DC-9 SRM.
